# SDR 0003335525

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 45,457 hours, 19,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, FOUND ALL EMERGENCY LIGHTS EXCEPT FLOOR LIGHTS AFT OF DOOR 3R INOPERATIVE.  MAINTENANCE REPLACED THE M736 POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
